RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1988, Volume 44, Issue 2  


Lower estimates of the order of maximal periodic groups of prime period
S. I. Adian, N. N. Repin
161
Asymptotic volume of Tori and geometry of convex bodies
I. K. Babenko
177
Covering a convex polygon by triangles with fixed vertices
A. V. Bogomol'naya, F. L. Nazarov, S. E. Rukshin
191
Divergence in measure of multiple Fourier series
S. V. Konyagin
196
Signature of invertible symmetric matrices
V. F. Lazutkin
202
The $\varepsilon$-free Rokhlin–Halmos property is not satisfied for the actions of the group $\mathbb Z^2$
V. V. Ryzhikov
208
Locally bipartite graphs
B. S. Stechkin
216
Ergodicity of Random walks in the half-strip
G. I. Falin
225
Determination of characteristic exponents of linear systems with quasiperiodic coefficients
A. F. Filippov
231
Asymptotic of nonclassical rapidly oscillating integrals
A. M. Chebotarev
244
Construction of functions from their values at the binary-rational points of an $m$-dimensional
A. S. Shvedov
250
Action centers of planigons
M. I. Shtogrin
262

Brief Communications
On an averaging problem for a system of Maxwell equations
O. A. Nazarova
279
On spherical projection of the Shilov boundary
M. M. Smirnov
281
On topological properties of integrable geodesic flows
I. A. Taimanov
283
Letter to the editor
A. V. Yagzhev
285
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019